MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV KIT W/03 ML SQUEEZE FLUSH DEVICE, PT TUBINGS, 3 3-WAY STOPCOCKS AND; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV KIT W/03 ML SQUEEZE FLUSH DEVICE, PT TUBINGS, 3 3-WAY STOPCOCKS AND; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46114-31
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The complaint/event involved a transpac® iv kit w/03 ml squeeze flush device, pt tubings, 3 3-way stopcocks and 36" admin set.The lines reportedly could not be flushed through during use on a patient.There was no adverse event or patient harm.
 
Additional Manufacturer Narrative
Additional information: d9 - date returned to mfg: 1 may 2025.Investigation summary: the reported complaint of unable to flush was not confirmed.An image of the drawing was provided by the customer showing the area of the assumed breakage.No visual anomalies were observed on the returned set.When the returned set was primed and pressure leak tested, no leaks were observed.The product had performed per the specifications.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC® IV KIT W/03 ML SQUEEZE FLUSH DEVICE, PT TUBINGS, 3 3-WAY STOPCOCKS AND
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22022256
Report Number9617594-2025-00999
Device Sequence Number8779110
Product Code DRS
UDI-Device Identifier00887709075344
UDI-Public(01)00887709075344(17)271201(10)14244856
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46114-31
Device Lot Number14244856
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/14/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown